# SDR DALA2018100105800

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0760394) CORROSION SHEAR TIE LOCATED AT FRAME 28 BETWEEN STRINGER 42R TO STRINGER 42R IN FORWARD CARGO COMPARTMENT. REPLACED IAW SRM 51-72-11 AND DWG D53231586.
